Duality theory for self-similar processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, p. 323-332
@article{AIHPB_1986__22_3_323_0,
     author = {Vuolle-Apiala, J. and Graversen, Svend Erik},
     title = {Duality theory for self-similar processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     pages = {323-332},
     zbl = {0608.60057},
     mrnumber = {871085},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_323_0}
}
Vuolle-Apiala, J.; Graversen, S. E. Duality theory for self-similar processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 323-332. http://www.numdam.org/item/AIHPB_1986__22_3_323_0/

[1] N.H. Bingham, Random walk on spheres, Z. Warsch. Verw. Gebiete, t. 22, 1972, p. 169-192. | MR 305485 | Zbl 0222.60043

[2] R.M. Blumenthal, R.K. Getoor, Markov processes and potential theory, New York, Academic Press, 1968. | MR 264757 | Zbl 0169.49204

[3] K.L. Chung, Lectures from Markov processes to Brownian motion, New York, Heidelberg, Berlin, Springer, 1982. | MR 648601 | Zbl 0503.60073

[4] J.L. Doob, Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France, t. 85, 1957, p. 431-458. | Numdam | MR 109961 | Zbl 0097.34004

[5] R.K. Getoor, M.J. Sharpe, Naturality, standardness and weak duality for Markov processes, Z. Warsch. Verw. Gebiete, t. 67, 1984, p. 1-62. | MR 756804 | Zbl 0553.60070

[6] S.E. Graversen, J. Vuolle-Apiala, α-self-similar Markov processes. To appear in Z. Warsch. Verw. Gebiete. | MR 814666 | Zbl 0561.60085

[7] S.E. Graversen, J. Vuolle-Apiala, α-semi stable Markov processes, Matematisk Institut, Aarhus Universitet, Preprint Ser., 1982-1983, no. 24. | Zbl 0511.60081

[8] J.W. Lamperti, Semi-stable Markov processes I, Z. Warsch. Verw. Gebiete, t. 22, 1972, p. 205-225. | MR 307358 | Zbl 0274.60052

[9] J.B. Walsh, Markov processes and their functionals in duality, Z. Warsch. Verw. Gebiete, t. 24, 1972, p. 222-246. | MR 329056 | Zbl 0248.60054

[10] M. Yor, A propos de l'inverse du mouvement Brownien dans Rn (n ≧ 3), Ann. Inst. Henri Poincaré, Probabilités et Statistiques, t. 21 (1), 1985, p. 27-38. | Numdam | MR 791267 | Zbl 0556.60032